# SDR QXEA2010030100143

- Difficulty date: February 24, 2010
- Submitted: March 2, 2010
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 20,910 hours, 21,463 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut Plate
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT SERVICE DOOR STOP 15 REQUIRED NUTPLATES TO BE CHANGED TO BOLTS AND NUTS IAW SB 84-52-61.  REPLACED NUTPLATES WITH BOLTS AND NUTS PER SB 84-52-61 STEP 31.
